# SDR UPS97822299

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Windshield
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CRACK IN ANGLE FWD OF CAPTAIN WINDSHEILD LOWER I/B END.  STOP DRILLED CRACK, FABRICATED REPAIR ANGLES AND INSTALLED IAW SRM 53-2-0, 51-1-21, 51-1-8, 51-1-11 AND SRM 51-1-29D.
